# SDR FDEA201608273055

- Difficulty date: August 27, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 78,001 hours, 13,863 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: AJG70415545
- Part serial: EFS25443
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 24,460 hours, 6,231 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT RECEIVED A LEVEL ONE HYD 3 ELEVATOR OFF ALERT. FLUID DECREASED TO 1.2 AT SHUTDOWN. USED NORMAL GEAR EXTENSION, NORMAL TAXI IN AND NORMAL   HYDRAULIC TEMPERTURE OF 37 DEGREES C.  FOUND O-RING EXTENDED OUT OF NR 3 STABILIZER TRIM CONTROL UPPER MODULE PRESSURE LINE.  R & R PRIMARY TRIM CONTROL VALVE.  OPS AND LEAK CHECKS GOOD.
